MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000860
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported event: the surgeon loaded the polypropylene suture into capio slim device correctly and all engaged correctly.He said that as he depressed the capio slim plunger while on the sacrospinous ligament and retracted it, the suture was broken at the capio head, and the dart end had snapped off the suture and was still in the carriage of the capio.He was able to remove the dart from the capio carriage/head and use another polypropylene suture to complete the case successfully.This time the suture was fine.
 
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number was not provided.Teleflex will continue to monitor and trend related events.

Brand Name
DEK BL MF 0 TC-43 2N 48
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16373205
Report Number3004365956-2023-00015
Device Sequence Number15142994
Product Code GAW
UDI-Device Identifier14026704603883
UDI-Public14026704603883
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K930738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000860
Device Catalogue Number833-123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown